# SDR AALA202206270870

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 61,494 hours, 25,912 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR LIGHT CAME ON DURING TAKEOFF. RAN CHECKLIST. PRESSURIZED NORMALLY LIGHT, BLINKED ON AND OFF UNTIL 15,000 FEET, THEN WENT OUT. ADJUSTED ENTRY DOOR SENSOR S199 PER AMM 52-71-11.
